# SDR 05FDEA00628

- Difficulty date: February 20, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300*
- Aircraft serial: 736
- Aircraft time: 16,386 hours, 8,374 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN SPEED BRAKES WERE DEPLOYED, ALL  SPOILERS DEPLOYED EXCEPT NR 6 AND NR 7 ON THE RIGHT WING THIS CAUSED A WING ROCK THAT IN TURNED CAUSED THE  PLANE TO START A 10 DEGREE BANK.  FOUND LT NR 5 SPOILER ONLY ATTACHED AT ACT CONNECTION.  REPLACED SPOILER PANEL, DAMAGE TO WING AT NR 5 SPOILER  PERFORMED A THOROUGH VISUAL INSPECTION OF REAR SPA DEFERRED UNTIL COMPLIANCE WITH E.A. 6-5730-87052 ON LT NR 5 SPOILER, AND EA 6-5750-87053 ON RT NR 5 SPOILER.  REPAIRED DAMAGE TO WING SKIN INBD/OTBD OF NR 5 LT IAW
